# SDR 2008UALA03609

- Difficulty date: June 26, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,113 hours, 4,583 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80602
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP, G5 GALLEY FWD WALL.  FOUND FAULTY CABLE ASSEMBLY.  REPLACED CABLE ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
